# SDR DXTA2025021702333

- Difficulty date: February 11, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0114
- Aircraft time: 7,248 hours, 4,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: #1 EMERGENCY BATTERY PACK DOESN'T HOLD A CHARGE OVERNIGHT.
